I've only been on this medication for 2 days and am already tired of the vomiting. Will this subside and any tips to deal with this inconvience?
Abilify - How long before vomiting goes away?
Question posted by Dilbert35 on 7 Oct 2018
Last updated on 19 February 2022 by elizabethach
If you’ve just started Abilify, you can cut your pill in half and take half a pill for the first 4 days to get your body used to it so once you take the full pill it shouldn’t make you sick
Can I ask how long after taking we’re wills sick. I had myself convinced I had a stomach bug at first because an hour and a half after taking them and the sertraline I was sick.
Hi, Dilbert! Nausea/vomiting is one of the most common side effects of starting Abilify that affects about 1-10% of users. It generally resolves within just a couple of days.
Try taking an anti-emetic such as Pepto Bismol or Emetrol. Eat small frequent meals instead of 3 large meals. Bland foods like milk, soda crackers, dry toast, yogurt, jello, and ginger ale may help.
You don't mention the dosage that you were given, but if the nausea persists more than a few days let your doctor know because you may adjust better to a temporarily lower dose.
Best regards and hope you're feeling better quickly!
- Abilify uses and safety info
- Abilify information for Healthcare Professionals (includes dosage details)
- Side effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.